# SDR DALA2025081206018

- Difficulty date: August 12, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 84,074 hours, 10,812 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3352 SEAT 41H EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REPAIRED CONNECTOR ON O/B OF SEATS IN REF TO A330 CMM 33-20- 52 OPS TEST GOOD IN REF TO A330 AMM 33-51. (7114072)
